# SDR USAA2014112400006

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 37,280 hours, 24,948 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791C000001
- Part serial: Z21206
- Condition: Failed
- Location: Te Flap
- Part time: 20,234 hours, 14,854 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO TE FLAPS FLIGHT CONTROL FLAPS FAULT.  REPLACED RT FLAP ROTARY ACTUATOR NR 1 IAW JOB CARD 26L00027004 & WORKED IN CONJUNCTION WITH LOG 3092768.
